# SDR UALA2011092905279

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,323 hours, 12,860 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 1656
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND EVIDENCE OF HYDRAULIC LEAKING LEFT SIDE FUSELAGE BY APU.  FURTHER INVESTIGATION SHOWED FLUID COMING FROM LOWER RUDDER AFT TRAILING EDGE DRAIN HOLE.  FOUND UPPER RUDDER PCU PISTON SEAL LEAK POINT SEAPING UNDER 5 DROPS PER MINUTE AND CYCLE.
